MathSciNet Relay Station
MathSciNet bibliographic data
MR325977 (48 #4323) 30A76
Gupta, R. S. Erratum: "An extremal problem for functions with positive real part'' (Proc. Amer. Math. Soc. 33 (1972), 455–462). Proc. Amer. Math. Soc. 42 (1973), 647.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement